MDT PUERTO RICO OPERATIONS CO, MED REL CENTERPIECE¿ 2.0 PLATE FIXATION SYSTEM; ORTHOSIS, SPINE, PLATE, LAMINOPLASTY, METAL
Back to Search Results |
| Model Number |
G8532067 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding an event which occurred during a c3, c4, c5, c6 laminoplasty procedure for cervical spinal compression.It was reported that upon hand tightening the screw, the 2 screws broke leaving the head part of the screw out and the remaining part of the screw inside the patient.There was no symptom reported.There were no further complications reported regarding the event.